# SDR SWAA2012091007468

- Difficulty date: September 6, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 52,999 hours, 42,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101331
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD GALLEY EMERGENCY EXIT SIGN LIGHT LENS LOOSE.  SECURED LENS PER M/M.
